Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 12, Number 2

All articles in this issue are freely accessible.

On functions having non-negative derivatives at the origin
R. G. Laha.
Proc. Amer. Math. Soc. 12 (1961), 175-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124446
On a class of unimodal distributions
R. G. Laha.
Proc. Amer. Math. Soc. 12 (1961), 181-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121826
On quasi-orthogonal polynomials
David Dickinson.
Proc. Amer. Math. Soc. 12 (1961), 185-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123749
The solution of positive-symmetric hyperbolic systems by difference methods
Milton Lees.
Proc. Amer. Math. Soc. 12 (1961), 195-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0129561
Systems-disconjugacy of a fourth-order differential equations
John H. Barrett.
Proc. Amer. Math. Soc. 12 (1961), 205-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130443
Arithmetical notes. I. On a theorem of van der Corput
Eckford Cohen.
Proc. Amer. Math. Soc. 12 (1961), 214-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131387
On the pseudo-group structure of analytic functions on an algebra
H. H. Johnson.
Proc. Amer. Math. Soc. 12 (1961), 218-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123727
The polynomial derivative at a zero angle
W. E. Sewell.
Proc. Amer. Math. Soc. 12 (1961), 224-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121468
A maximal theorem
C. S. Herz.
Proc. Amer. Math. Soc. 12 (1961), 229-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0151861
On the order of the difference of two meromorphic functions
S. M. Shah.
Proc. Amer. Math. Soc. 12 (1961), 234-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123004
A well posed problem for the backward heat equation
W. L. Miranker.
Proc. Amer. Math. Soc. 12 (1961), 243-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120462
Perron-Frobenius theory and the zeros of polynomials
Herbert S. Wilf.
Proc. Amer. Math. Soc. 12 (1961), 247-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120352
Axiomization of induced theories
Azriel Lévy.
Proc. Amer. Math. Soc. 12 (1961), 251-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122702
Solution to a problem of Rose and Rosser
Atwell R. Turquette.
Proc. Amer. Math. Soc. 12 (1961), 253-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0126376
A generalization of Maillet’s determinant and a bound for the first factor of the class number
L. Carlitz.
Proc. Amer. Math. Soc. 12 (1961), 256-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121354
Some remarks on nilpotent groups with roots
Gilbert Baumslag.
Proc. Amer. Math. Soc. 12 (1961), 262-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123609
On some conditions for nonvanishing of determinants
A. M. Ostrowski.
Proc. Amer. Math. Soc. 12 (1961), 268-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137719
Radical extensions of rings
Carl Faith.
Proc. Amer. Math. Soc. 12 (1961), 274-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120250
Note on the nonvanishing of $L(1)$
S. Chowla and L. J. Mordell.
Proc. Amer. Math. Soc. 12 (1961), 283-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120215
Symmetric means and matrix inequalities
Peter Bullen and Marvin Marcus.
Proc. Amer. Math. Soc. 12 (1961), 285-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121374
Extreme points of polar convex sets
R. R. Phelps.
Proc. Amer. Math. Soc. 12 (1961), 291-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121634
On gradient mappings in Banach spaces
Tsuyoshi Andô.
Proc. Amer. Math. Soc. 12 (1961), 297-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0140917
On homothetic mappings of Riemann spaces
M. S. Knebelman and K. Yano.
Proc. Amer. Math. Soc. 12 (1961), 300-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120590
On the interval topology of an $l$-group
E. S. Wolk.
Proc. Amer. Math. Soc. 12 (1961), 304-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0122900
Homogeneous countable connected Hausdorff spaces
Joseph M. Martin.
Proc. Amer. Math. Soc. 12 (1961), 308-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0124871
Some differential equations on closed manifolds
Rodrigo A. Restrepo.
Proc. Amer. Math. Soc. 12 (1961), 315-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130656
On the space of subsets of a uniform space
A. P. Robertson and Wendy Robertson.
Proc. Amer. Math. Soc. 12 (1961), 321-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123293
Inner product spaces and the tri-spherical intersection property
W. W. Comfort and Hugh Gordon.
Proc. Amer. Math. Soc. 12 (1961), 327-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0121629
Remarks on a theorem of M. Altman
M. Reichbach.
Proc. Amer. Math. Soc. 12 (1961), 330-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0123297
A chainable continuum no two of whose nondegenerate subcontinua are homeomorphic
James J. Andrews.
Proc. Amer. Math. Soc. 12 (1961), 333-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0120607